# SDR 98ZZZM591

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Keel Web
- Part number: 1149800212
- Condition: Damaged
- Location: Rt Nacelle
- Part time: 25,503 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DETERMINED THE RIGHT NACELLE INBOARD KEEL ASSEMBLY TO FAIL CONDUCTIVITY TEST PER RAYTHEON SERVICE BULLETIN 54-3071 PART 2.  VISUAL INSPECTIONS PROVED SATISFACTORY PER PART 1 OF SAME BULLETIN.  SCHEDULED REPETITIVE VISUAL INSPECTIONS UNTIL KEEL IS REPLACED.  SCHEDULED KEEL REPLACEMENT PER RAYTHEON SERVICE BULLETIN 54-3071.  (M)
